Skip to main content
main-content

Tipp

Weitere Artikel dieser Ausgabe durch Wischen aufrufen

01.04.2014 | case report | Ausgabe 7-8/2014

Wiener klinische Wochenschrift 7-8/2014

Radiotherapy-induced concomitant coronary artery stenosis and mitral valve disease

Zeitschrift:
Wiener klinische Wochenschrift > Ausgabe 7-8/2014
Autoren:
MD Mehmet Kadri Akboga, MD Ahmet Akyel, MD Assoc. Prof. Asife Şahinarslan, MD Prof. Atiye Çengel

Summary

Radiotherapy is extensively used in the treatment of Hodgkin’s disease. One of its untoward effects is on heart. Coronary arteries and heart valves can be adversely affected from radiotherapy. However, co-existence of both conditions is very rare. In this report, we present a patient with Hodgkin’s disease who developed both coronary artery stenosis and severe mitral valve regurgitation after radiotherapy.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 7-8/2014

Wiener klinische Wochenschrift 7-8/2014 Zur Ausgabe